Cart 0
 

2 day dance convention + 1 industry night

gold coast

Gold-Coast-Queensland24.jpg
 

FLOWCITY GOLD COAST- BRISBANE

Get ready for 3 massive days of dance on the Gold Coast - Brisbane

FlowCity Industry Night, Miami Marketta - 3rd July 2019

Kids Industry (PG) starts time - 6:00pm - 7:30pm

Adults Industry (M) kids allowed at parents discretion. Start time - 8:00pm - 9:30pm.

4TH JULY 2019

Registration: 4:30pm - DISTRICT STUDIOS - 20 Brennan Street, Slacks Creek, QLD 4127. 

Day 1: Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 5:30pm - 7:00pm - JAMES FENWICK

SECOND CLASS: 7:00pm - 8:30pm - MELVIN TIMTIM

THIRD CLASS: 8:30pm - 10:00pm - LYLE BENIGA

5TH JULY 2019

Day 2: Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 5:30pm - 7:00pm - MELVIN TIMTIM

SECOND CLASS: 7:00pm - 8:30pm - GAYNOR HICKS

THIRD CLASS: 8:30pm - 10:00pm - LYLE BENIGA & MELVIN TIMTIM COLLAB

 

TAKE ADVANTAGE OF OUR

  • Early bird discounted rates

  • Our $100 payment plan to secure your place - Pay the rest later

  • You got a crew? we got a group booking discount price for you. 10+ dancers or more to save $40 per student.

  • If you would like to register your crew or dance group for our Gold Coast Industry Night, click the link to make an enquiry

 
 

2 day dance convention + 1 industry night

sydney

 
65830387.jpg
 

FLOWCITY SYDNEY

Get ready for 3 massive days of dance in Sydney

FlowCity Industry Night, NIDA THEATRE - 8th July 2019

Kids Industry (PG) starts time - 6:00pm - 7:30pm

Adults Industry (M) kids allowed at parents discretion. Start time - 8:30pm - 10:00pm.

FLOWCITY SYDNEY DANCE CONVENTION -

7th July 2019

Registration: 12pm - The Next Step Performing Arts - 15/17 Bibby St, Chiswick NSW 2046 

Day 1: Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 1:00pm - 2:30pm - JAMES FENWICK

SECOND CLASS: 2:30pm - 4:00pm - MELVIN TIMTIM

THIRD CLASS: 4:00pm - 5:30pm - LYLE BENIGA

8th July 2019

Day 2: Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 1:00pm - 2:30pm - MELVIN TIMTIM

SECOND CLASS: 2:30pm - 4:00pm - GAYNOR HICKS

THIRD CLASS: 4:00pm - 5:30pm - LYLE BENIGA & MELVIN TIMTIM COLLAB

 

TAKE ADVANTAGE OF OUR

  • Early bird discounted rates

  • Our $100 payment plan to secure your place - Pay the rest later

  • You got a crew? we got a group booking discount price for you. 10+ dancers or more to save $40 per student.

  • If you would like to register your crew or dance group for our Sydney Industry Night, click the link to make an enquiry

 
 

2 DAY dance CONVENTION + 1 industry night

MELBOURNE

melbourne-park_mel_r_supplied-082_1150x863.jpg
 

FLOWCITY MELBOURNE

Get ready for 3 massive days of dance kicking off in Melbourne at the Alex Theatre St Kilda and MAPA Australia

9th July 2019 - Melbourne FlowCity Industry Night, Alex Theatre St Kilda -

Kids Industry (PG) starts time - 6:00pm - 7:30pm

Adults Industry (M) kids allowed at parents discretion.

Start time - 8:30pm - 10:00pm

Melbourne FlowCity Dance Convention.

10th JULY 2019

Registration: 5pm - MAPA Australia - 140 Hall St, Spotswood VIC 3015

Day 1 Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 5:30pm - 7:00pm - JAMES FENWICK

SECOND CLASS: 7:00pm - 8:30pm - MELVIN TIMTIM

THIRD CLASS: 8:30pm - 10:00pm - LYLE BENIGA

11th JULY 2019

Day 2: Dance Convention - 3 x 1.5 hour classes (4.5 hours total)

FIRST CLASS: 5:30pm - 7:00pm - MELVIN TIMTIM

SECOND CLASS: 7:00pm - 8:30pm - GAYNOR HICKS

THIRD CLASS: 8:30pm - 10:00pm - LYLE BENIGA & MELVIN TIMTIM COLLAB

 

TAKE ADVANTAGE OF OUR

  • Early bird discounted rates

  • Our $100 payment plan to secure your place - Pay the rest later

  • You got a crew? we got a group booking discount price for you. 10+ dancers or more to save $40 per student.

  • If you would like to register your crew or dance group for our Melbourne Industry Night, click the link to make an enquiry